# SDR SWAA2024111258235

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 67,682 hours, 40,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] FWD MEGAPHONE OPS CHECK GOOD IAW AMM 25-64-00
